# SDR UALA2009120803796

- Difficulty date: December 6, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 36,037 hours, 14,102 cycles
- Engine: Iae V2522A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover Plate
- Part number: D521183000051
- Condition: Cracked
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK IN FWD CORNER OF UPPER COVER PLATE OF DOOR 2L.  FOUND CRACKS IN BOTH UPPER CORNERS.  HFEC PERFORMED TO VERIFY LENGTH OF CRACK. REMOVED UPPER COVER FROM DOOR 2L.  FABRICATED REPAIR DOUBLERS IAW EVA. NEED TO BE COUNTERSUNK (EXCEPT FOR SCREW HOLES), PRIMED AND INSTALLED. COMPLETED INSTALLATION OF REPAIR DOUBLERS AND INSTALLED NEW RUB STRIPS IAW UA-EVA-73160.  PARTS ON WORK ST (PARTIAL).  ACP REPAIR DOUBLER REPAIR. DOOR SEAL INSTALLED AND AREA PRIMED AND PAINTED.
